# SDR UALA2010040201103

- Difficulty date: April 2, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 53,931 hours, 19,712 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BLUE SYS LOW, RTFL.   CREW TURNED OFF SYS WHILE STILL HAVING PRESSURE. INVESTIGATING SOURCE OF LEAK FOUND IN WHEEL WELL AREA OF BLUE ELECTRIC PUMP.  MX FOUND LINE BETWEEN PUMP AND DAMPENER CHAFFED THROUGH AND LEAKING. REPLACED LINE AND BLED HYD SYSTEM. ENGINE ONE EPR INDICATION LOST AFTER STARTING BOTH ENGS. A-THR MSG. SAMC TEXT: CREW CYC A4 & R41 AND FADEC SW. NO HELP. CREW COMPLIED WITH MEL7320D. DEFERRED PER SAMC. FBO SWAPPED EIU'S. PROBLEM FOLLOWED. FBO RPL EIU -1 PER MM. ACP TEST. ALL TEST  PASSED. NO MSGS.
